# SDR AALA951211

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Skin
- Part number: 114T410555
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, NR 5 LEADING EDGE SLAT FOUND WITH DELAMINATION AT MOST INBOARD AREA AT TRAILING EDGE WHICH WAS BEYOND SRM LIMITS.  REPLACED NR 5 LEADING EDGE SLAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
